# SDR CA150814002

- Difficulty date: August 8, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(CAN) NORMAL TAKE OFF, HDG 100, CLIMBING TO 7000 FT. DURING SECOND STAGE CLIMB, WITH CLIMB THRUST SET, PASSING 6000 FT, THE CAPTAIN REPORTED A LOUD BANG ACCOMPANIED BY A YAW TO THE RIGHT. THIS WAS FOLLOWED BY A TRIPLE CHIME, ENG OIL PRESSURE WARNING, AND ITT SPIKED IN THE RED. THAT WAS FOLLOWED BY A RT ENG FLAME OUT WARNING. N1 & N2 THEN BEGAN TO DECELERATE. THERE WAS NO INDICATION OF FIRE. DECLARED EMERGENCY.
